← Return to Gastroparesis with severe symptoms!

Discussion
paarak (@paarak)

Gastroparesis with severe symptoms!

Digestive Health | Last Active: Jun 25 11:08am | Replies (305)

Comment receiving replies
@mayorocks

I haven't tried any meds yet and won't unless I get worse. You are already worse it sounds like. Reglan and domperidone are the only 2 I think. Both have the possiblity of severe side effects. The first, if I remember right, is tardive diskinesia, uncontrollable twitches or other movements. they may go away if stop meds. But not always. Same is true for many psychotrophic meds. The second med is possible to preceed a heart problem, can be very serious. In USA you have to get it from a dr. who will sign a bunch of paperwork as its experimental or somesuch designation here. Other countries its approved. Think insurance won't cover it and so it is pay out of pocket so naturally the drug companies charge a lot. Not sure price. Also read somewhere that must go in to dr. every 2 or 3 mo. the first yr. or something similar. Go to drugs.com and type them in and read prescribing information on each. Some of my spelling may be a little off.

Jump to this post


Replies to "I haven't tried any meds yet and won't unless I get worse. You are already worse..."

Thanks for the information.

  Request Appointment